# SDR DALA2016071805349

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER PAN STA Y=954, BEAM 1 FORWARD EDGE AT AFT CARGO COMPARTMENT DOOR, C2, CARD 11, ZONE 810.  PAN WAS REPAIRED IAW ETI-17-16-081 AND ER/A 547860-14, REV ORIGINAL.  LONGERON CRACK 0.128".
